# SDR ASOA200801695

- Difficulty date: December 8, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 23,411 hours, 19,368 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 FWD BULKHEAD CRACKED AT PARKING BRAKE CABLE AREA.
